# SDR MWEA99376

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 11504012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12AB OXYGEN MANIFOLD DOES NOT MOVE TO RELEASE OXYGEN DOOR.  MTC REMOVED AND REPLACED MANIFOLD.
